# SDR 96UAL900257

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1854U
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1069
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING NR 2 ADF ANTENNA FOUND CORROSION ON FUSELAGE MOUNTING SURFACE STATION 1069 AT LONGERON L52.  REMOVED AFFECTED SKIN SECTION AND PERFORMED EXTERNAL DOUBLER/TRIPLER REPAIR.
